RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 46(88), Number 4, Pages 433–450 (Mi msb5006)  

This article is cited in 1 scientific paper (total in 1 paper)

Growth of solutions of linear differential equations of second order

Sh. I. Strelitz


Full text: PDF file (1416 kB)

Bibliographic databases:
Received: 29.04.1957

Citation: Sh. I. Strelitz, “Growth of solutions of linear differential equations of second order”, Mat. Sb. (N.S.), 46(88):4 (1958), 433–450

Citation in format AMSBIB
\Bibitem{Str58}
\by Sh.~I.~Strelitz
\paper Growth of solutions of linear differential equations of second order
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 46(88)
\issue 4
\pages 433--450
\mathnet{http://mi.mathnet.ru/msb5006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102625}
\zmath{https://zbmath.org/?q=an:0099.29005}


Linking options:
  • http://mi.mathnet.ru/eng/msb5006
  • http://mi.mathnet.ru/eng/msb/v88/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gorelov, “On the Siegel Conjecture for Second-Order Homogeneous Linear Differential Equations”, Math. Notes, 75:4 (2004), 513–529  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:179
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019